# SDR AALA201804029012

- Difficulty date: March 28, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 54,246 hours, 23,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 1303A000004
- Part serial: 01323
- Condition: Contaminated
- Part time: 530 hours, 298 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS CABIN ODOR ON TAKEOFF AND ON DESCENT. NO 30 DAY HISTORY. LAST WORK UP WAS JAN 27 (2 MONTHS AGO). RIGHT HAND PACK COMPONENTS REQUIRE REPLACEMENT OR CLEANING DUE TO OIL CONTAMINATION, PER J/C 26L000210004. REPLACED RIGHT HAND PACK CONDENSER, RE-HEATER, OZONE FILTER, PACK CONTROL VALVE, WATER EXTRACTOR, AND WATER INJECTOR PER AMM 21-52-32, 21-52-31, 2151-41, 21-51-51, 21-52-16 AND 21-52-42. OPERATIONS CHECKS GOOD. NO CABIN ODOR AFTER ACCOMPLISHMENT OF J/C 26L000210004. THIS SDR IS FOR THE FLOW CONTROL VALVE.  AIRCRAFT WAS GROUNDED.
